# SDR FDEA2020071031215

- Difficulty date: June 13, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB291711
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE REFUELING PANEL COMPARTMENT CUTOUT EDGE FOUND CRACKED AT OUTBOARD AFT CORNER AREA XOS 643.  REMOVED AND FABRICATED A FORMER IAW DRAWING ARB 2917, REVISION L . FABRICATED FORMER INSTALLED IAW  SRM 51-31-01-OG.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 .
